# SDR 2007UALA01314

- Difficulty date: April 26, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 47,028 hours, 32,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 380 AT BL 0 LOWER FUSELAGE SKIN CRACKED AT EXHAUST DUCT FOR EQUIPMENT COOLING.  CRACKED AT AFT END OF CUT-OUT.  [SUP 05-16-07] MAJOR REPAIR: ACCOMPLISHED COA930011.
